# SDR SWAA950405

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND RIGHT CENTER CABIN STRINGER S16R END FWD OF SCANNING LIGHT CUTOUT CRACKED AT BS 500B PLUS 2.5 AND AT 13.5.  REPAIRED PER SWA ACO 6405-53.
